# SDR AALA200801433

- Difficulty date: May 29, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Bird Ingestion
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2020/29MAY.  FLIGHT ATTENDANTS REPORTED ENGINE VIBRATIONS IN AFT CABIN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  VISUAL INSPECTION REVEALED BIRD INGESTION TO NR ONE ENGINE.  REPLACED THREE PAIR FAN BLADES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
